# SDR SWAA2021111537722

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO L/H FLOOR TO SIDEWALL SUPPORT STRUCTURE AT WL 153 LBL 25 STA 500C+10; LBL 25 STA 500C+14. ; / [01] REMOVED CORROSION AT FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-10-02-0G-0; MEASURES L=1.2'' X W=1.0'' X D=0.010 TOOL USED DIGITAL CALIPER ID:ATS2501 S/N:A19335647; MICROMETER ID:ATS1672 S/N:65092939; AND EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PART 4A;; [02] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS400-500D LBL25 WL153 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTION ITEM 1.; [04] VERIFIED ACCOMPLISHMENT OF STEPS 1 & 2.; [05] INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG; [06] VERIFIED INSTALLATION OF FLOOR TO SIDEWALL SUPPORT WILL BE PERFORMED ON MOC 5330-E-16461-NG.
